# SDR ASAA0610637

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 70,766 hours, 62,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65468812
- Condition: Dented
- Location: Bs 1016-1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIRS DAMAGED (DENTED) BEYOND LIMITS.  REMOVED AND REPLACED DAMAGED REPAIRS PER EA 5330 02044
